# SDR N93A02022007

- Difficulty date: February 2, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Gulstm GIV
- Aircraft serial: 1311
- Aircraft time: 9,593 hours, 4,646 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 16F123
- Condition: Unknown
- Location: Tank Vent
- Part time: 9,593 hours, 4,646 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, IT WAS NOTICED THAT FUEL WAS EXITING FROM RT WING TANK VENT.
